# SDR K11A2018080300001

- Difficulty date: August 2, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 56,365 hours, 37,045 cycles
- System (JASC): 5270 · Door Warning System
- Part: Contact
- Condition: Dirty
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT 80 KNOTS FOR AFT CARGO DOOR LIGHT SWITCH. CLEANED CONTACTS AND PERFORMED OP'S CHECK. OP'S CHECK GOOD IAW AMM 52-13-00.
